Alert archive / Georgia / Tornado Warnings in 2006
Tornado Warning 23, NWS Tallahassee, FL
NWS Tallahassee, FL issued this tornado warning at Aug 8, 2006, 7:46 PM EDT for Early County, Georgia. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 8, 2006, 7:46 PM EDT (23:46 UTC)
- Expired
- Aug 8, 2006, 8:15 PM EDT
- In force
- 29 min
- Issued by
- NWS Tallahassee, FL
- Area
- Counties, with a storm outline in the text
County Early County, GA
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 11.8 hours before the alert went out and 114 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2159 J/kg
- Mixed-layer CIN
- -18 J/kg
- Mixed-layer LCL
- 811 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- 2 m²/s²
- 0-3 km storm-relative helicity
- 55 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WFUS52 KTAE 082347 TORTAE GAC099-090015- /O.NEW.KTAE.TO.W.0023.060808T2346Z-060809T0015Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 746 PM EDT TUE AUG 8 2006 THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A * TORNADO WARNING FOR... SOUTHWESTERN EARLY COUNTY IN SOUTHWEST GEORGIA * UNTIL 815 PM EDT * AT 743 PM EDT...LOCAL LAW ENFORCEMENT REPORTED A TORNADO NEAR BLAKELY...MOVING SOUTH AT 20 MPH. IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A NEARBY REINFORCED BUILDING. AS A LAST RESORT...SEEK SHELTER IN A CULVERT...DITCH OR LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN TALLAHASSEE AT (850) 942-8833. OR...YOU MAY CONTACT THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. LAT...LON 3131 8491 3139 8510 3114 8505 3108 8492 $$ 12-WATSON
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this tornado warning went out at Aug 8, 1:50 PM EDT, 5 hours 56 minutes earlier.
Area forecast discussion, Aug 8, 1:50 PM EDT, 5 hours 56 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TALLAHASSEE FL 150 PM EDT TUE AUG 8 2006 .SYNOPSIS...STILL EXPECTING GOOD COVERAGE OF SHOWERS & TSTMS THIS AFTERNOON ACROSS THE CWA...GIVEN ATMOSPHERIC CONDITIONS. THE TAE 12Z SOUNDING IS QUITE MOIST & UNSTABLE WITH A PRECIP WATER VALUE OF 2.20 INCHES...LI OF -7 & A CAPE OF 4185 J/KG. MODIFYING THE SOUNDING FOR EXPECTED HIGHS IN THE MID 90S THIS AFTERNOON...KEEPS THINGS QUITE UNSTABLE. IN THE VISUAL SATELLITE IMAGERY...GOOD CU FIELD SETTING UP...WITH A SEA BREEZE BEING PINED A BIT TO THE COAST...& NOT EXPECTED TO MOVE TOO FAR INLAND. CURRENT LIKELY POPS MAY BE ABOUT 10 PERCENT TOO HIGH...BUT WILL HOLD AT THIS TIME. THE UPPER RIDGE HAS SETTLED BACK TO THE MISS VALLEY...WITH A N-NE UPPER FLOW OVER THE CWA...WHICH WILL TAKE ANY STORMS TO THE S-SW. SEVERE THREAT REMAINS LOW WITH ONLY AN ISOLATED STORM POSSIBLE...WITH HEAVY RAIN...GUSTY WINDS & CONTINUOUS LIGHTNING AS THE MAIN THREATS. && .SHORT TERM...(TONIGHT THROUGH THURSDAY). ON WEDNESDAY...POP FORECAST WILL REMAIN HIGH WITH EXPECTED IN PLACE MOIST & UNSTABLE ATMOSPHERE...HEATING OF THE DAY...A WEAK SURFACE LOW PRESSURE TROUGH...& THE APPROACH OF THE UPPER LOW OVER THE SOUTHERN FL PENINSULA. CURRENT LIKELY POP LOOKS GOOD PER MAV GUIDANCE. MET GUIDANCE SIMILAR FOR N FL LOCATIONS...WHILE MUCH LOWER FOR SE AL...& IN BETWEEN FOR SW GA. INTO THURSDAY...THE UPPER RIDGE BUILDS BACK TO THE CENTRAL PLAINS...THE UPPER LOW OVER THE GULF OF MEX CONTINUES WEST...& A TROUGH SETTLES OVER THE NE U.S. SURFACE TROUGH HOLDS ON OVER THE SE U.S. & THE CWA. THIS WILL KEEP POP VALUES ABOVE NORMAL. TEMPS WILL COME DOWN A BIT AS THE UPPER RIDGE SETTLES MORE WEST...BRING VALUES BACK CLOSER TO THE LOWER 90S. .LONG TERM...(FRIDAY THROUGH TUESDAY). AS THE UPPER RIDGE DOES MOVE MORE WEST...AN UPPER NW FLOW SETS UP FOR THE SE U.S...WHICH THE GFS IS INDICATING ENERGY IN THE STREAM TO MAKE IT TO THE CWA...& CONSEQUENTLY KEEP POPS AROUND OR A BIT ABOVE NORMAL. SLIGHTLY HIGHER THAN CLIMO POPS CONTINUE FRIDAY THROUGH SUNDAY AS A TROUGH BUILDS IN OVER THE EAST COAST. THE TROUGH FINALLY SHIFTS EASTWARD SUNDAY NIGHT AND POPS DECREASE EARLY NEXT WEEK AS THE RIDGE AND SOME DRIER AIR PUSHES IN FROM THE NW. && .MARINE...WINDS & SEAS WILL BE A BIT ELEVATED WITH 1-2 FT NEAR SHORE...2-3 FT OFFSHORE. WINDS E-SE TODAY...WITH AN ONSHORE FLOW THIS AFTERNOON. WEDNESDAY WILL SEE A MORE S-SW FLOW 5-10 KNOTS. THURSDAY A W-SW FLOW IS EXPECTED. SPEEDS WILL GENERALLY BE 5-15 KNOTS. && .AVIATION...VFR CONDITIONS INTO THIS AFTERNOON. ISOLATED TO SCATTERED SHOWERS & TSTMS DEVELOPING. STEERING FLOW WILL TAKE STORMS FROM THE NE TO THE SW. USED TEMPO GROUPS WITH EXPECTED IFR WITH STRONGER TSTMS WITH GUSTY WINDS...VERY HEAVY RAIN REDUCING VSBYS TO 2-4 NM...& AT TIMES CONTINUOUS LIGHTNING. AFTER SUNSET...CONVECTION WILL GRADUALLY WEAKEN & DISSIPATE. THEN MAINLY VFR OVERNIGHT WITH LIGHT FOG. WINDS MAINLY NE-E 5-10 MPH...BECOMING LIGHT & VARIABLE OVERNIGHT. ONSHORE FLOW ALONG THE COAST THROUGH SUNSET WITH SEA BREEZE. && .FIRE WEATHER...RH VALUES REMAIN HIGH. NO CONCERNS. && .PRELIMINARY POINT TEMPS/POPS... TALLAHASSEE 75 94 75 92 / 20 50 40 60 PANAMA CITY 78 91 78 90 / 20 50 40 60 DOTHAN 75 94 75 91 / 20 50 40 60 ALBANY 75 95 75 92 / 20 50 40 60 VALDOSTA 75 94 75 92 / 20 50 40 60 CROSS CITY 74 93 75 90 / 30 50 30 50 && .TAE WATCHES/WARNINGS/ADVISORIES... AL...NONE. GA...NONE. FL...NONE. && AVIATION/FIRE WEATHER...KGG PUBLIC/MARINE...MCT
Hazardous weather outlook, Aug 8, 4:25 AM EDT, 15 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 425 AM EDT TUE AUG 8 2006 ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161- GMZ750-755-770-775-090830- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON- HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON- JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN- CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL- IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL OUT TO 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL EXTENDING FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL EXTENDING FROM 20 TO 60 NM- 325 AM CDT TUE AUG 8 2006 /425 AM EDT TUE AUG 8 2006/ THIS OUTLOOK IS FOR SOUTHEAST ALABAMA...NORTHWEST FLORIDA...SOUTH CENTRAL GEORGIA...SOUTHWEST GEORGIA AND GULF OF MEXICO. .DAY ONE...TODAY AND TONIGHT... SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP LATE THIS MORNING OVER FLORIDA AND EARLY THIS AFTERNOON OVER GEORGIA AND ALABAMA AS AN UPPER LEVEL DISTURBANCE MOVES THROUGH THE AREA AND ENHANCES ACTIVITY DEVELOPING WITH THE SEA BREEZE. MOST OF THESE STORMS SHOULD REMAIN BELOW SEVERE LIMITS...BUT A FEW MAY PRODUCE BRIEF GUSTY WINDS. TEMPERATURES WILL ONCE AGAIN BE WARM...WITH HIGHS IN THE MID 90S EXPECTED OVER MANY AREAS THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... AS HIGH PRESSURE CONTINUES TO MOVE WEST...AN UPPER LEVEL LOW WILL TRACK ACROSS THE FLORIDA PENINSULA AND INTO THE EASTERN GULF ON WEDNESDAY. THIS WILL ENHANCE THE SHOWER AND THUNDERSTORM ACTIVITY WEDNESDAY AND POSSIBLY THURSDAY. A SURFACE BOUNDARY WILL REMAIN NEAR THE AREA THROUGH THE END OF THE WEEK AND KEEP PRECIPITATION CHANCES RATHER HIGH THROUGH THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED...ALTHOUGH ALL INTERESTS SHOULD MONITOR UPDATES ON THE WEATHER SITUATION THIS AFTERNOON SHOULD SOME STORMS BECOME SEVERE. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN TALLAHASSEE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/TAE. MCNATT
In the hours before
Special weather statement, Aug 8, 6:14 PM EDT, 1 hour 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 614 PM EDT TUE AUG 8 2006 ALZ066-067-069-GAZ121>125-127-129-143-082300- CALHOUN-CLAY-DALE-DOUGHERTY-HENRY-HOUSTON-MILLER-RANDOLPH-TERRELL- TIFT-WORTH- 614 PM EDT TUE AUG 8 2006 ...SIGNIFICANT WEATHER ALERT IN EFFECT FOR CALHOUN...CLAY...DALE... DOUGHERTY...HENRY...HOUSTON...MILLER...RANDOLPH...TERRELL...TIFT AND WORTH COUNTIES... * UNTIL 700 PM EDT(600 PM CDT) AT 506 PM CDT(606 PM EDT)...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM ARITON ALABAMA TO NEAR ALBANY AND TIFTON GEORGIA...MOVING SOUTH AT 15 MPH. SMALL HAIL...AND WINDS TO AROUND 40 MPH ARE EXPECTED WITH THESE STORMS. THESE STORMS ARE CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND ARE ALSO PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. 14-MROCZKA
Special weather statement, Aug 8, 6:58 PM EDT, 48 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 658 PM EDT TUE AUG 8 2006 GAZ121-123-125-127-129-142-144>148-082345- BAKER-BERRIEN-CALHOUN-CLAY-COLQUITT-COOK-DOUGHERTY-EARLY-MITCHELL- TIFT-WORTH- 658 PM EDT TUE AUG 8 2006 ...SIGNIFICANT WEATHER ALERT IN EFFECT FOR BAKER...BERRIEN... CALHOUN...CLAY...COLQUITT...COOK...DOUGHERTY...EARLY...MITCHELL... TIFT AND WORTH COUNTIES... * UNTIL 745 PM EDT AT 646 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM FORT GAINES TO MORGAN TO 6 MILES SOUTHEAST OF PUTNEY TO 10 MILES SOUTH OF SYLVESTER TO 8 MILES EAST OF TIFTON...MOVING SOUTH AT 15 MPH. THESE STORMS WILL BE NEAR... OMEGA BY 705 PM EDT. DOERUN BY 720 PM EDT. NORMAN PARK BY 725 PM EDT. LENOX BY 730 PM EDT. MOULTRIE BY 745 PM EDT. PEOPLE IN THESE COUNTIES...INCLUDING THE CITIES OF EDISON...ENIGMA... PUTNEY...UNIONVILLE...PHILLIPSBURG...MORGAN...OMEGA...DOERUN...LEARY AND NORMAN PARK...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. SMALL HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THESE STORMS. THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO PRODUCING NEARLY CONTINUOUS CLOUD TO GROUND LIGHTNING. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN TALLAHASSEE AT 8 5 0 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. 18-WOOL
Special weather statement, Aug 8, 7:01 PM EDT, 45 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 701 PM EDT TUE AUG 8 2006 ALZ067-082345- HENRY- 601 PM CDT TUE AUG 8 2006 ...SIGNIFICANT WEATHER ALERT IN EFFECT FOR HENRY COUNTY IN SOUTHEAST ALABAMA... * UNTIL 645 PM CDT AT 600 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES NORTH OF HEADLAND TO 9 MILES SOUTH OF FORT GAINES...MOVING SOUTH AT 20 MPH. THESE STORMS WILL BE NEAR... HEADLAND BY 620 PM CDT. SMALL HAIL...AND WINDS TO AROUND 50 MPH ARE POSSIBLE WITH THESE STORMS. ALSO...FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. 14-MROCZKA
Special weather statement, Aug 8, 7:12 PM EDT, 34 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 712 PM EDT TUE AUG 8 2006 GAZ157-158-090000- GRADY-THOMAS- 712 PM EDT TUE AUG 8 2006 ...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR GRADY AND WESTERN THOMAS COUNTIES... * UNTIL 800 PM EDT AT 703 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR NORTHWESTERN THOMASVILLE...MOVING WEST AT 10 MPH. THIS STORM WILL BE NEAR... CAIRO BY 800 PM EDT. PEOPLE IN EASTERN GRADY AND WESTERN THOMAS COUNTIES...INCLUDING THE CITIES OF THOMASVILLE AND CAIRO...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. SMALL HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM. THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO PRODUCING NEARLY CONTINUOUS CLOUD TO GROUND LIGHTNING. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN TALLAHASSEE AT 8 5 0 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. 18-WOOL
Special weather statement, Aug 8, 7:14 PM EDT, 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 714 PM EDT TUE AUG 8 2006 ALZ066-082345- DALE- 614 PM CDT TUE AUG 8 2006 ...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR DALE COUNTY IN SOUTHEASTERN ALABAMA... * UNTIL 645 PM CDT AT 615 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 7 MILES NORTH OF MIDLAND CITY...OR 9 MILES EAST OF OZARK...MOVING SOUTH AT 20 MPH. THIS STORM WILL BE NEAR... MIDLAND CITY BY 635 PM CDT. PINCKARD BY 640 PM CDT. WINDS TO AROUND 50 MPH ARE POSSIBLE WITH THIS STORM. ALSO...FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. 14-MROCZKA
Special weather statement, Aug 8, 7:32 PM EDT, 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 732 PM EDT TUE AUG 8 2006 ALZ069-090015- HOUSTON- 632 PM CDT TUE AUG 8 2006 ...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR WESTERN HOUSTON COUNTY IN SOUTHWEST ALABAMA... * UNTIL 715 PM CDT AT 630 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR MIDLAND CITY...OR 8 MILES NORTHWEST OF DOWNTOWN DOTHAN...MOVING SOUTH AT 20 MPH. THIS STORM WILL BE NEAR... TAYLOR BY 700 PM CDT. SMALL HAIL...AND WINDS TO AROUND 50 MPH ARE POSSIBLE WITH THIS STORM. ALSO...FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. 14-MROCZKA
The office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 8, 1:52 PM EDT | Severe Thunderstorm Warning | TAE | Miller | 23 min |
| Aug 8, 4:31 PM EDT | Severe Thunderstorm Warning | TAE | Berrien, Lanier | 44 min |
| Aug 8, 5:34 PM EDT | Severe Thunderstorm Warning | TAE | Quitman | 41 min |
| Aug 8, 6:42 PM EDT | Severe Thunderstorm Warning | TAE | Thomas | 33 min |
| Aug 8, 6:52 PM EDT | Severe Thunderstorm Warning | TAE | Colquitt, Worth | 26 min |
| Aug 8, 7:22 PM EDT | Severe Thunderstorm Warning | TAE | Grady, Mitchell | 38 min |
| Aug 8, 7:43 PM EDT | Severe Thunderstorm Warning | TAE | Miller | 32 min |
| Aug 8, 7:51 PM EDT | Severe Thunderstorm Warning | TAE | Decatur | 54 min |
| Aug 8, 7:51 PM EDT | Tornado Warning | TAE | Miller | 24 min |
Nearby
Tornado Warnings in Georgia, 2006Every tornado warning in 2006Tornadoes in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.